Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Starting Sertraline - significant dip in mood

(1 Post)
ReasonablyIntelligent Tue 23-May-17 15:43:17

I was on a course of sertraline about two-three months ago and found that it significantly helped my anxiety. At the time I was also taking Diazepam during the first fortnight because a string of life events left me having panic attacks. I think as a result I didn't notice/experience any significant side effects because they were balanced out with the Diazepam (though I got hand tremors).

I basically forgot to get my next months prescription so had a month where I took no tablets at all.
A week ago, I started back on the Sertraline. As they had clearly left my system, its like starting off again and I feel like I'm having some pretty significant side effects.

I am SO moody, really sensitive to what people are saying and doing. Hugely paranoid about everything (people are talking about me, my boyfriend is cross with me, my housemate is fed up with me) and overthinking even more than I usually do (which is a lot). I'm also feeling very sapped of all motivation and feeling a bit...pointless? For want of a better word.

Is this normal? I feel like I may be blaming the tablets and actually I'm a useless moody cow who everyone hates! Alternatively, the tablets are just going to make this feeling worse and worse.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now